# SDR 95ZZZM570

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 724
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Thermostat
- Part number: L8523427
- Condition: Defective
- Location: Lt Oil Cooler
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT NR 4040 - AIRCRAFT RETURNED TO GATE AFTER CREW NOTICED LEFT ENGINE OIL TEMP/PRESSURE FLUCTUATION DURING TAXI.  OUT STATION MAINTENANCE REPLACED LEFT ENGINE OIL COOLER VERTATHERM IAW MM 79-20-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
